Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 1, NWS Milwaukee, WI

January 1, 2011

NWS Milwaukee, WI issued this small craft advisory at Jan 1, 2011, 9:22 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 9:22 PM CST (03:22 UTC)
Expired
Jan 2, 2011, 6:00 PM CST
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WHUS73 KMKX 020322
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 PM CST SAT JAN 1 2011

...SOUTHWEST GALES WILL GRADUALLY DIMINISH THIS EVENING...

.A STRONG LOW HAS MOVED TO JAMES BAY...AND WILL CONTINUE TO LIFT
NORTHEAST AWAY FROM THE THE WESTERN GREAT LAKES. WIND GUSTS HAVE
FALLEN BELOW GALE FORCE...BUT AN UNSTABLE LOW LEVEL ATMOSPHERE
OVER THE LAKE AND A TIGHT SURFACE PRESSURE GRADIENT WILL KEEP
SMALL CRAFT ADVISORY WINDS OVER THE NEARSHORE AREAS THROUGH THE
DAY SUNDAY.

LMZ643>646-021130-
/O.CAN.KMKX.GL.W.0001.000000T0000Z-110102T0400Z/
/O.NEW.KMKX.SC.Y.0001.110102T0322Z-110103T0000Z/
/O.CON.KMKX.UP.W.0001.000000T0000Z-110102T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 PM CST SAT JAN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SUNDAY...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
CST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. A HEAVY FREEZING SPRAY
WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

* WINDS: WEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30
  KNOTS THROUGH THIS EVENING. WINDS WILL DIMINISH TO 15 TO 25
  KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 5 FOOT WAVES NEAR SHORE...4 TO 6 FEET TOWARD OPEN 
  WATER.

* FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED THROUGH THIS 
  EVENING. HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY 
  ACCUMULATE ON VESSELS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
5 follow-up statements
962 
WHUS73 KMKX 020556
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CST SAT JAN 1 2011

...SOUTHWEST GALES WILL GRADUALLY DIMINISH THIS EVENING...

.A STRONG LOW HAS MOVED TO JAMES BAY...AND WILL CONTINUE TO LIFT
NORTHEAST AWAY FROM THE THE WESTERN GREAT LAKES. WIND GUSTS HAVE
FALLEN BELOW GALE FORCE...BUT AN UNSTABLE LOW LEVEL ATMOSPHERE
OVER THE LAKE AND A TIGHT SURFACE PRESSURE GRADIENT WILL KEEP
SMALL CRAFT ADVISORY WINDS OVER THE NEARSHORE AREAS THROUGH THE
DAY SUNDAY.

LMZ643>646-021400-
/O.CAN.KMKX.UP.W.0001.000000T0000Z-110102T0600Z/
/O.CON.KMKX.SC.Y.0001.000000T0000Z-110103T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1156 PM CST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...
...HEAVY FREEZING SPRAY WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE HEAVY FREEZING SPRAY WARNING. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 KNOTS.

* WAVES: 3 TO 5 FOOT WAVES NEAR SHORE...4 TO 6 FEET TOWARD OPEN 
  WATER. 

* FREEZING SPRAY: FREEZING SPRAY IS STILL EXPECTED THROUGH THE
  OVERNIGHT...BUT ONLY MINOR ACCUMULATIONS WILL OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
882 
WHUS73 KMKX 020926
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST SUN JAN 2 2011

...SOUTHWEST WINDS WILL GRADUALLY DIMINISH...

.A STRONG LOW HAS MOVED TO NEAR HUDSON BAY CANADA AND WILL
WEAKEN. AS A RESULT THE BRISK SOUTHWEST WINDS WILL CONTINUE TO
DIMINISH SLOWLY.

LMZ643>646-021730-
/O.CON.KMKX.SC.Y.0001.000000T0000Z-110103T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...DIMINISHING TO 15 TO 20 KNOTS
  THIS AFTERNOON.

* WAVES: 2 TO 4 FEET...BUT 3 TO 5 FEET TOWARD OPEN WATER MAINLY THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
562 
WHUS73 KMKX 021515
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 AM CST SUN JAN 2 2011

...SOUTHWEST WINDS WILL GRADUALLY DIMINISH...

.LOW PRESSURE WILL SLOWLY MOVE AWAY FROM THE GREAT LAKES REGION
THIS AFTERNOON. AS A RESULT...THE BRISK SOUTHWEST WINDS AND HIGHER
WAVES WILL CONTINUE TO GRADUALLY DIMINISH.

LMZ643>646-022200-
/O.EXT.KMKX.SC.Y.0001.000000T0000Z-110102T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 AM CST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...DIMINISHING TO 15 TO 20 
  KNOTS THIS AFTERNOON. 

* WAVES: 2 TO 4 FEET...BUT 3 TO 5 FEET TOWARD OPEN WATER MAINLY 
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
590 
WHUS73 KMKX 022126
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST SUN JAN 2 2011

...WEST WINDS WILL GRADUALLY DIMINISH THIS EVENING...

.LOW PRESSURE WILL SLOWLY MOVE AWAY FROM THE GREAT LAKES REGION.
AS A RESULT...THE BRISK WESTERLY WINDS AND HIGHER WAVES WILL
CONTINUE TO GRADUALLY DIMINISH THROUGH THE EVENING HOURS.

LMZ643>646-030000-
/O.EXT.KMKX.SC.Y.0001.000000T0000Z-110103T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 PM CST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS
  THIS EVENING.

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET OVERNIGHT. WAVES
  HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
143 
WHUS73 KMKX 030001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CST SUN JAN 2 2011

...WEST WINDS HAVE EASED...

.A WEAK RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION HAS
WEAKENED THE PRESSURE GRADIENT OVER LAKE MICHIGAN AND HAS ALLOWED
WEST TO SOUTHWEST WINDS TO FALL BELOW SMALL CRAFT CRITERIA..

LMZ643>646-030115-
/O.EXP.KMKX.SC.Y.0001.000000T0000Z-110103T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
601 PM CST SUN JAN 2 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 1, 3:15 PM CST, 6 hours 7 minutes earlier.

Area forecast discussion, Jan 1, 3:15 PM CST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CST SAT JAN 1 2011

.VERY SHORT TERM.../TONIGHT AND SUNDAY/

LOW PRESSURE OVER SOUTHERN ONTARIO WILL SLOWLY LIFT NORTHEAST
TONIGHT AND SUNDAY. VERY STRONG PRESSURE GRADIENT ACROSS SOUTHERN WI
CAUSED SFC WINDS TO BECOME VERY WINDY OUT OF THE SOUTHWEST DURING
THE LATE MORNING AND EARLY AFTERNOON HOURS. THE WINDY CONDITIONS
WILL CONTINUE THROUGH AROUND 00Z BEFORE SLOWLY DIMINISHING AND
VEERING WSW OVERNIGHT AND SUNDAY AS THE PRESSURE GRADIENT GRADUALLY
RELAXES.

SKIES WERE A BIT CLEARER THAN ANTICIPATED THIS AFTERNOON...WHICH
ALLOWED FOR THE DEEPER MIXING TO BRING DOWN THE STRONGER WINDS.
TEMPERATURES ALSO DROPPED INTO THE SINGLE DIGITS IN THE FAR NW CWA
AND THE TEENS ELSEWHERE...INCLUDING THE LAKESHORE LOCATIONS. TONIGHT
WILL BE VERY COLD...WENT WITH COLDEST GUIDANCE...PRIMARILY THE MET
MOS VALUES FOR LOW TEMPS. HOWEVER...MINIMUM WIND CHILLS EXPECTED
AROUND 10 TO 15 DEGREES BELOW ZERO IN THE WESTERN CWA...ABOVE THE
WIND CHILL ADVY CRITERIA.

CYCLONIC FLOW WILL CONTINUE OVER SOUTHERN WI ON SUN...WITH STEEP LOW
LEVEL LAPSE RATES THROUGH THE DAY. WIND GUSTS COULD BE IN THE LOW
20KT RANGE DURING THE EARLY AFTERNOON HOURS UNTIL THE PRESSURE
GRADIENT WEAKENS MORE. DRIER AIR WILL WORK ITS WAY INTO THE REGION
THROUGH THE DAY...SO JUST SCATTERED 3 TO 5K FT CLOUDS ARE EXPECTED
WITH NO FLURRIES. TEMPS ARE EXPECTED TO MODERATE INTO THE UPPER
TEENS NORTH CWA/LOWER 20S SOUTH CWA...MODELS IN GOOD AGREEMENT.

.SHORT TERM.../SUNDAY NIGHT THROUGH TUESDAY/

FOCUS OF THIS PERIOD ON SEVERAL PERIODS OF WEAKER FORCING WHICH MAY
BRING -SN TO SOUTHERN WI.  BAROCLINIC ZONE SETS UP OVER SRN/CENTRAL
WI SUN NGT AND THEN SLIDES NWD MORE INTO CENTRAL/NRN WI ON MONDAY.
WEAK ISENTROPIC UPGLIDE ON 285 THETA SFC SUN NGT AS CONDENSATION
PRESSURE DEFICITS LOWER TO 10 TO 20MB.  MID LEVEL MOISTURE INCREASES
SUN NGT...HOWEVER LOWER LEVELS BETWEEN 2 AND 3KT FEET REMAIN DRY.
SO FOR NOW...WL CONT SMALL CHANCE FOR FLURRIES.

STRONGER MID LEVEL SHORT WAVE MOVES ACROSS THE NORTHERN PLAINS AND
ACROSS WRN GTLAKES REGION MON NGT.  DEEPER COLUMN MOISTURE
ASSOCIATED WITH THIS WAVE ALONG WITH MORE WIDESPREAD LAYER Q-VECTOR
CONVERGENCE.  NAM AND GFS TAKE STRONGEST VORTICITY TO THE SOUTH OF
WI WHILE ECMWF FARTHER NORTH.  CROSS SECTIONS REVEAL ONLY WEAK OMEGA
AND SOME FN VECTOR RESPONSE WELL ABOVE THE SNOW GROWTH ZONE.
GUIDANCE FAIRLY CONSISTENT ON SEVERAL HUNDREDTHS PASSING ACROSS SRN
WI MON NGT.  WITH DRY SNOW EXPECTED AND SLR OF 15 TO 18 TO
1...ACCUMULATIONS LESS THAN AN INCH POSSIBLE.  WEAK ISENTROPIC LIFT
AHEAD OF SHORT WAVE MAY BRING SOME FLURRIES TO SRN WI AHEAD OF THE
MAIN WAVE MON AFTN.

.LONG TERM.../TUESDAY NIGHT THROUGH SATURDAY/

NOT MUCH CHANGE IN THE EARLY PORTION OF THE EXTENDED PERIOD. ANOTHER
IN A SERIES OF WEAK SHORT WAVE TROUGHS TO PASS ACROSS WI WED AND WED
NGT.  ENOUGH COLUMN MOISTURE AND WEAK FORCING TO WARRANT KEEPING
SMALL POPS FOR -SN DURING THIS PERIOD.

EXTENDED GUIDANCE INCLUDING UKMT AND LATEST ECMWF COMING INTO ROUGH
AGREEMENT ON STRENGTHENING LOW PRESSURE DEVELOPING OVER THE CENTRAL
GTLAKES THU AND FRI...WHICH WOULD ALLOW SLIGHTLY STRONGER SHORT WAVE
TROUGH EXTENSION TO SWEEP THROUGH WI DURING THIS PD ALONG WITH
REINFORCING PUSH OF COLDER AIR.  RESULTANT AMPLIFYING LONG WAVE
TROFFING OVER GTLAKES AND ERN CONUS WILL DIVERT BAROCLINIC ZONE
FARTHER SOUTH AS UPSTREAM S/W TROUGH ADVANCES INTO WRN CONUS.  00Z
ECMWF FASTER IN BREAKING DOWN COLDER NW FLOW OVER GTLAKES WHILE GFS
HANGS ONTO NW FLOW THRU THE WEEKEND.  CONSIDERING GFS HAS HANDLED
THIS EXPECTED AMPLIFYING TROF BETTER FOR THE END OF NEXT WEEK...CAN
NOT TOTALLY DISCOUNT ITS DRIER...COLDER SOLUTION.  HPC ALSO HAS
DOUBTS ABOUT 00Z ECMWF W CONUS SOLUTION. NEW ECMWF HAS NOW COME INTO
BETTER AGREEMENT WITH COLDER...DRY GFS SCENARIO WITH COLD THERMAL
TROF LINGERING OVER WI THRU THE WEEKEND WITH SPLIT FLOW UPSTREAM
OVER WRN CONUS.

GFS 5 DAY 500H MEANS CONTINUES TO SHOW LARGE POSITIVE ANOMOLY OVER
CENTRAL CAN...CENTERED AT 00Z/09.  THIS IS A SCENARIO WHICH
CONTRIBUTED TO BELOW NORMAL TEMPS FOR MUCH OF DEC...ALTHOUGH THIS
TIME...THIS PATTERN APPEARS TO BE MORE SHORT-LIVED AS THE POSITIVE
ANOMOLY IS EXPECTED TO BREAKDOWN AHEAD OF INCREASED TROFFING OVER
WRN CONUS EARLY NEXT WEEK.  THIS SITUATION MAY RESULT IN MORE
UNSETTLED CONDITIONS FOR SRN WI EARLY IN THE WEEK OF JAN 9TH.

&&

.AVIATION...STRONG LOW PRESSURE OVER SOUTHERN ONTARIO WILL SLOWLY
MOVE NORTHEASTWARD OVERNIGHT AND SUNDAY. MAINLY VFR STRATOCU WITH A
PERIOD OF MVFR CIGS POSSIBLE EARLY THIS EVENING AS ONE MORE WEAK
SURGE OF ENERGY ROTATES AROUND THE UPPER LOW. ADDITIONAL OCCASIONAL
LIGHT SNOW OR FLURRIES ARE POSSIBLE WITH THIS ROUND OF MVFR CIGS
GIVEN THE STEEP LOW LEVEL LAPSE RATES. HOWEVER...THE MAIN CONCERN
WILL CONTINUE TO BE THE BLUSTERY SOUTHWEST WINDS GUSTING UP TO 35
KNOTS...ESPECIALLY AT ENW AND MKE. WINDS WILL DIMINISH SOMEWHAT
OVERNIGHT...BUT REMAIN GUSTY IN THE LOW 20KT RANGE THROUGH SUN
AFTERNOON. SKIES WILL GRADUALLY SCATTER OUT LATE TONIGHT AND SUNDAY
AS DRIER AIR WORKS INTO THE REGION.

&&

.MARINE...STRONG LOW PRESSURE OVER SOUTHERN ONTARIO WILL SLOWLY MOVE
NORTHEASTWARD OVERNIGHT AND SUNDAY. SOUTHWEST GALE FORCE WIND
GUSTS...ESPECIALLY TOWARD THE OPEN WATERS WITH THE STEEP LAPSE RATES
DUE TO STRONG COLD AIR ADVECTION...IN EFFECT THROUGH THIS EVENING.
WINDS WILL DIMINISH SOMEWHAT OVERNIGHT WITH GALE GUSTS DIMINISHING
AROUND 04Z. MODERATE TO HEAVY FREEZING SPRAY LIKELY THROUGH THIS
EVENING...HEAVY FREEZING SPRAY WARNING IN EFFECT.

WINDS AND WAVES WILL GRADUALLY DIMINISH THROUGHOUT THE DAY SUNDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.

LM...GALE WARNING UNTIL 04Z/02 LMZ643>646.
     HEAVY FREEZING SPRAY WARNING UNTIL 06Z/02 LMZ643>646.

&&

CONFIDENCE...
TONIGHT AND SUNDAY...HIGH.
SUNDAY NIGHT THROUGH TUESDAY...MEDIUM.
TUESDAY NIGHT THROUGH THURSDAY...MEDIUM.
FRIDAY AND SATURDAY...LOW TO MEDIUM.

&&

VERY SHORT TERM........MRC
SHORT TERM/LONG TERM...MBK
AVIATION/MARINE........MRC
Hazardous weather outlook, Jan 1, 5:51 PM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CST SAT JAN 1 2011

WIZ046-047-051-052-056>060-062>072-030000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
551 PM CST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

PERSISTENT WEST WINDS OF 10 TO 20 MPH TONIGHT AND COLD
TEMPERATURES WILL RESULT IN WIND CHILLS DROPPING TO BETWEEN 5 AND
15 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-030000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
551 PM CST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

UNSTABLE CONDITIONS OVER LAKE MICHIGAN WILL CONTINUE TO ALLOW
STRONG GUSTY WINDS TO MIX DOWN TO THE LAKE SURFACE THIS EVENING. FREQUENT
GUSTS TO GALE WARNING CRITERIA WILL CONTINUE THIS EVENING. SMALL
CRAFT ADVISORY CONDITIONS ARE THEN EXPECTED LATER TONIGHT.

THE COMBINATION OF STRONG WINDS AND COLDER TEMPERATURES WILL BRING
A PERIOD OF HEAVY FREEZING SPRAY POTENTIAL THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE INTO SUNDAY...UNTIL
THE WINDS SUFFICIENTLY WEAKEN LATE SUNDAY AFTERNOON AND EVENING.

BLUSTERY WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS NEXT THURSDAY
AND FRIDAY AS LOW PRESSURE DEVELOPS OVER THE CENTRAL GREAT LAKES.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jan 1, 3:54 PM CST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     NON-TSTM WND GST 1 E SHEBOYGAN           43.75N 87.70W
01/01/2011  M46 MPH          SHEBOYGAN          WI   C-MAN STATION

            40 KNOT GUST.

&&

MBK
Local storm report, Jan 1, 4:02 PM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND GST PORT WASHINGTON LAKESHO 43.39N 87.87W
01/01/2011  M40 MPH          OZAUKEE            WI   C-MAN STATION

            35 KNOT GUST.

&&

MBK
Local storm report, Jan 1, 4:06 PM CST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND GST MILWAUKEE LAKESHORE     43.05N 87.88W
01/01/2011  M45 MPH          MILWAUKEE          WI   C-MAN STATION

            39KNOT GUST.

&&

MBK
Local storm report, Jan 1, 4:14 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     NON-TSTM WND GST KENOSHA LAKE SHORE      42.59N 87.81W
01/01/2011  M44 MPH          KENOSHA            WI   C-MAN STATION

            38 KNOT GUST.

&&

MBK
Local storm report, Jan 1, 5:03 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     NON-TSTM WND GST RANDOM LAKE             43.56N 87.96W
01/01/2011  M49.00 MPH       SHEBOYGAN          WI   MESONET

1008 AM     NON-TSTM WND GST 2 WSW FOND DU LAC       43.77N 88.49W
01/01/2011  M46.00 MPH       FOND DU LAC        WI   ASOS

1053 AM     HIGH SUST WINDS  MIDDLETON               43.10N 89.51W
01/01/2011  M30.00 MPH       DANE               WI   AWOS

1144 AM     NON-TSTM WND GST 7 WNW SHEBOYGAN         43.79N 87.85W
01/01/2011  M45.00 MPH       SHEBOYGAN          WI   ASOS

1155 AM     NON-TSTM WND GST 3 E MONROE              42.60N 89.58W
01/01/2011  M46.00 MPH       GREEN              WI   AWOS

1211 PM     HIGH SUST WINDS  3 NW MINERAL POINT      42.89N 90.22W
01/01/2011  M32.00 MPH       IOWA               WI   AWOS

1222 PM     NON-TSTM WND GST 6 W KENOSHA             42.58N 87.93W
01/01/2011  M45.00 MPH       KENOSHA            WI   ASOS

1235 PM     HIGH SUST WINDS  2 N JUNEAU              43.44N 88.70W
01/01/2011  M35.00 MPH       DODGE              WI   AWOS

1245 PM     NON-TSTM WND GST WHITEWATER              42.83N 88.74W
01/01/2011  M45.00 MPH       WALWORTH           WI   MESONET

&&

KUHLMAN
Local storm report, Jan 1, 5:20 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     NON-TSTM WND GST 1 E SHEBOYGAN           43.75N 87.70W
01/01/2011  M46.00 MPH       SHEBOYGAN          WI   C-MAN STATION

            40 KNOT GUST.

0815 AM     NON-TSTM WND GST RANDOM LAKE             43.56N 87.96W
01/01/2011  M49.00 MPH       SHEBOYGAN          WI   MESONET

1008 AM     NON-TSTM WND GST 2 WSW FOND DU LAC       43.77N 88.49W
01/01/2011  M46.00 MPH       FOND DU LAC        WI   ASOS

1053 AM     HIGH SUST WINDS  MIDDLETON               43.10N 89.51W
01/01/2011  M30.00 MPH       DANE               WI   AWOS

1120 AM     NON-TSTM WND GST PORT WASHINGTON LAKESHO 43.39N 87.87W
01/01/2011  M40.00 MPH       OZAUKEE            WI   C-MAN STATION

            35 KNOT GUST.

1144 AM     NON-TSTM WND GST 7 WNW SHEBOYGAN         43.79N 87.85W
01/01/2011  M45.00 MPH       SHEBOYGAN          WI   ASOS

1155 AM     NON-TSTM WND GST 3 E MONROE              42.60N 89.58W
01/01/2011  M46.00 MPH       GREEN              WI   AWOS

1211 PM     HIGH SUST WINDS  3 NW MINERAL POINT      42.89N 90.22W
01/01/2011  M32.00 MPH       IOWA               WI   AWOS

1220 PM     NON-TSTM WND GST KENOSHA LAKE SHORE      42.59N 87.81W
01/01/2011  M44.00 MPH       KENOSHA            WI   C-MAN STATION

            38 KNOT GUST.

1222 PM     NON-TSTM WND GST 6 W KENOSHA             42.58N 87.93W
01/01/2011  M45.00 MPH       KENOSHA            WI   ASOS

1235 PM     HIGH SUST WINDS  2 N JUNEAU              43.44N 88.70W
01/01/2011  M35.00 MPH       DODGE              WI   AWOS

1245 PM     NON-TSTM WND GST WHITEWATER              42.83N 88.74W
01/01/2011  M45.00 MPH       WALWORTH           WI   MESONET

0200 PM     NON-TSTM WND GST MILWAUKEE LAKESHORE     43.05N 87.88W
01/01/2011  M45.00 MPH       MILWAUKEE          WI   C-MAN STATION

            39KNOT GUST.

&&

KUHLMAN

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.